# SDR SWAA2016031549926

- Difficulty date: March 4, 2016
- Submitted: March 15, 2016
- Operation: Air carrier
- Aircraft: N638SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27711
- Aircraft time: 61,748 hours, 48,920 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6978788
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SHEAR TIE CORRODED AT STATION 500B, BETWEEN STRINGER 28R & 28L.  REPAIRED SHEAR TIE IAW SRM.
